# SDR WTAA980041

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - SMOKE SMELL IN CABIN REPORTED.  MAINTENANCE DEFERRED COOLING SYSTEM PER MEL 21-51-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY PERFORMING OPERATIONAL CHECK.  UNABLE TO DUPLICATE DISCREPANCY.  SWAPPED GROUND COOLING FANS FOR TROUBLESHOOTING.  (M)
